Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having tiny red bumps on stomach, upper thighs, nose, shoulders, suffering from weakness. Causes for symptoms?

Hello Doc.. Im a 24 year old straight man & I m sexually active with a couple of women at this point in my life. About 2 weeks ago I began feeling Flu like & I also noticed that I have tiny individual red bumps on my stomach, upper thigh, nose & shoulder .. compounded with watery feces.. I have no fever, chills, night sweats or swollen glands of any kind but I still feel very weak.. Please enlighten me
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for your query

your features suggest most likely you have seasonal viral infection with allergic manifestations.
you can take antihistaminic for the skin lesions.
if symptoms persists, you should go for complete workup for the symptoms.
As you are sexually active with multiple partners ,you should use protected sex only. Enlarged glands are not palpated by itself many times, so better it should be done by a doctor.

Take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor